# SDR AALA20161026014

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 20,382 hours, 8,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
